MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS CAMERA HEAD
Model Number CH-S200-XZ-EB
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a blurry and unclear image, and that the light might be dim, during inspection for use involving an olympus camera head.There was no patient injury reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The device was returned to olympus for inspection and the failure reported by the customer could not be confirmed.A definitive root cause could not be identified.However, based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
HD 3CMOS CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50704800
Report Number3002808148-2026-31740
Device Sequence Number21348739
Product Code FET
UDI-Device Identifier04953170379611
UDI-Public04953170379611
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S200-XZ-EB
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown